# SDR QXEA200601469

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 19,223 hours, 27,768 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Vernatherm
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - NR 2 ENGINE FUEL TEMPERATURE HIGH.  MAINTENANCE REPLACED THE FUEL VERNATHERM. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
